MAUDE Adverse Event Report: CONMED HALL PRIMECUT; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

CONMED HALL PRIMECUT; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number SH127-105-25
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
A sales representative reported on behalf of a customer that the sh127-105-25, hall primecut cassette, 1.27 x 105 x 25 mm device was used in a procedure on (b)(6) 2026, and the doctor ¿did two hips this morning and the distal tip of the primecut blade broke off in the patient both cases.They both broke in the same spot¿.Further assessment found the fragment was retrieved from the patient.The procedure was completed as normal without the use of an alternate device, and with no delay.The patient was not harmed, and there was no medical/surgical intervention, or extended hospitalization required.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text : device not yet received.

Brand Name
HALL PRIMECUT
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key24634531
Report Number1017294-2026-00028
Device Sequence Number8698230
Product Code GFA
UDI-Device Identifier20845854083366
UDI-Public(01)20845854083366(17)301103(10)1505590
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSH127-105-25
Device Lot Number1505590
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic